# SDR AALA951541

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141T5114
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM IN CABIN CORRODED.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  ALODINED AND FILLED BLENDED AREA.  FABRICATED AND INSTALLED REPAIR STRAP USING .050 INCH 301.5 HARD STAINLESS STEEL.  APPROVED BY ENGINEERING PER MRB 767-990.  (M)
